# SDR AMTA200600729

- Difficulty date: December 13, 2006
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB AFT LOWER ATTACH PIN HAS CORROSION PITTING.  REMOVED AND REPLACED PIN PER OE 737-55AD-2935.  (M)
